| Catalog Number |
02K43-20 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lot 60104un23 was not properly mixed.As a result, higher percentage of microparticles was added to reagent lot number 60104un23.A product recall letter was issued on 21 feb 2024 to all customers who have received shipments of architect stat myoglobin reagent lot number 60104un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 60104un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 60104un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.
Event or Problem Description
The customer observed that bio-rad quality controls was out of range high and microparticles in the microparticles bottle appeared different than usual while using architect stat myoglobin reagent list number 02k43-20, lot number 60104un23.There was no reported impact to patient management.